# SDR UPS203850

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734742
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND NR 3 SPOILER CORE DAMAGED AND CONTAMINATED.  REPLACED IAW M/M 27-61-01.
